# SDR UIEA200300009

- Difficulty date: February 24, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B9124138
- Condition: Delaminated
- Location: Nr 3 Nacelle
- Part time: 87,875 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIAEC, FOUND NR 3 ENGINE LEFT FAN COWL DELAMINTED APPROXIMATELY 8 INCHES BY 8 INCHES IN GENERAL REWORK AREA NOTED BY SB 78-2150 DURING TRAS LOCK MODIFICATION.  THE OUTER DELAMINTED SKIN AND FILLER WERE STAGGER CUT TO REMOVE DELAMINATED AREA.  PERFORMED HFEC OF SKIN CUT EDGES.  NO CRACKING DETECTED.  FABRICATED REPLACEMENT STAGGERED FILLER AND TWO ADDITIONAL STAGGERED REPAIR DOUBLERS WITH A 3 INCH AND 1.5 INCH OVERLAP.  A STRUCTURAL HOT BOND METHOD WAS USED TO INSTALL REPAIR DOUBLERS AND FILLERS IAW SRM 51-40-06 PAR 3K.  PART NUMBER BECAME 673U0032-39 AFTER MODIFICATION FROM 65B91241-38.  (M)
